# SDR NSVA2011330

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 213
- Aircraft time: 7,339 hours, 7,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4937 HAD AFT CARGO DOOR WARNING LIGHT WHILE CLIMBING THROUGH 10,000FT.  CREW RAN QRH, NO LOSS OF PRESSURIZATION SO CREW AND DISPATCH DETERMINED IT WAS SAFE TO CONTINUE.  ON APPROACH AT 4000FT A/C LOST PRESSURIZATION, PLANE LANDED AND CONTRACT MX FOUND CARGO DOOR HANDLE WAS NOT FULLY ENGAGED.
